Articles | Volume 4, issue 2
https://doi.org/10.5194/se-4-331-2013
https://doi.org/10.5194/se-4-331-2013
Research article
 | 
11 Oct 2013
Research article |  | 11 Oct 2013

Two-dimensional numerical investigations on the termination of bilinear flow in fractures

A. E. Ortiz R., R. Jung, and J. Renner

Viewed

Total article views: 3,844 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,655 1,955 234 3,844 247 195
  • HTML: 1,655
  • PDF: 1,955
  • XML: 234
  • Total: 3,844
  • BibTeX: 247
  • EndNote: 195
Views and downloads (calculated since 15 Apr 2013)
Cumulative views and downloads (calculated since 15 Apr 2013)

Cited

Saved (final revised paper)

Latest update: 02 Apr 2025
Download
Share